| Model Number |
M006R8403941 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
User facility medwatch #: mw5091960.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
Note: this report pertains to the second of two devices that were used in the same procedure.It was reported to boston scientific corporation on december 27, 2019 that a flexiva id 1000 laser fibers was used during a cystolitholapaxy procedure in the urinary "bladdder" performed on (b)(6) 2019.According to the complainant, during the procedure, the tip of the laser fiber was fractured after 30 seconds of use.A second of the same device was used and the same issue occurred.The procedure was completed with the second broken tip flexiva id 1000 laser fiber.Reportedly, there were no retain tips in the patient.There was no serious injury nor adverse patient effects reported as a result of this event.